# SDR MVH0064127

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: CH45202G
- Condition: Intermittent
- Location: Communications
- Part time: 3,596 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 450 HAS INTERMITTIENT TRANSMIT LANE RT2.
